About to try to get off tramadol after being on about an average of 300mg a day since 2009. HELP?
- 6 Jul 2016 by Mamaof155
- 14 Jul 2016
- tramadol, period, cramp
I've be on 50mg tramadol since 2009. It started out as a way to control my period cramps. Then I took it a couple of times and noticed I felt on top of the world! So my nieve college self decided to take it everyday even if I wasn't in pain bc I felt great!! I wasn't high, I just had a lot of energy and was really happy, even more then usual.
Now almost 7 years later, I have a amazing husband and little boy, and I'm so depressed bc I know I have a problem. I'll take about 4 50 mg per day to feel "normal"
I was the "good girl" and no one knows what I'm battling. I hate this I hate felling like this. I hate depending on This medicine!!! I hate making dr. Appt and lying to the dr. About back pain that doesn't exist just to get my tramadol!!! I'm so ashamed and embarrassed!! I'm so scared of withdrawing!! I'm a stay at home mom and my son takes 100% of my time and on top of it my husband is in the army. I feel like I can never get past this,,, I like the way tramadol makes me feel... Will I ever be normal again?
Is there a way out? I'm absolutely terrified. I've been on it for so long, I don't know how to live without it, help please. I don't want anyone to know. I'm trying to tapper to 2 50mg per day. And then 1 but I'm still having withdrawals and I feel like crap. I never want anyone else to go through this.
Someone help. I just want to be a good mama and wife and help people. God bless.
Hi I know how you feel, I have also been in this position. When I started the tapering process I reduced by 1 50mg capsule every 5-7 day's. What dose are you currently on?
Hi, I can answer you from experience as I am currently withdrawaling from tramadol now. I was on 600mgetting for 5yrs. Here's what I did to have minimal withdrawal symptoms. I cut down by extending the time between doses, that got me to 300mg day then when my body adjusted to that then I got another half then another half. Then I used a natural product called kratom(u can buy in most vape stores or online) for 5days ,the first 3days I took 1 tram in morning then katom the rest of the day, then u went 2days with just kratom. The kratom let my body withdrawal from trams without me feeling horrendous, it was so dealable. The on Monday I took nothing and it wasn't that bad just uncomfortable and a little sweaty but I was shocked this worked. By Tuesday I was fine. I used the red Bali kratom capsules and melatonin 5mg to sleep.
Plz try this way, I can't believe I disn't have bad withdrawals, I tried to stop b4 and couldn't do it but this was way too easy that I'm astonished.
Hi, I am currently withdrawaling from tramadol and I can only tell you how I got to this ppint with minimal withdrawal symptoms. I cut myself down from 6/day to 3/day by waiting longer to take my next dose, I let my body adjust to that then went done another half then another half. So I found the stuff sold in vape stores and online called Kratom ,I used that for 2days when I only took 1 tram pill in the morning, then 2 days of just kratom. Kratom took 90% of withdrawal away but I tried not to take it unless I was feeling absolutely crappy. Nowe I'm at day 4 of nothing and 6 completely off trams. I felt one day 1 of nothing, not as bad as I did last time I tried to stop..I just felt uncomfortable, a little emotional and didn't know what to do with myself lol. But I'll take it...
I'm guessing the 2days of just kratom were covering up the worst of tram withdrawal so when I got to day 1 with nothing it wasn't bad. Just don't take kratom more then 5days for detox purpose only. I used the red strain capsules . Kratom is sold in some vape shops and online.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2009 • 1 answer
Posted 2 Aug 2011 • 11 answers
Posted 18 Sep 2014 • 1 answer
Posted 28 Feb 2016 • 2 answers
Posted 13 Dec 2016 • 1 answer